Name: Opoola T.O.
Status: Professor
Department: Mathematics
 

His Publications are:

  1. Fadipe – Joseph O. A.  and  Opoola T. O.  (2010). "On p-Valent Functions", ICASTOR  Journal of Mathematical Sciences, vol. 4, No 1 (to appear)
  2. Opoola, Timothy O.;  Fadipe-Joseph, Olubunmi A. (2009).  "The Schwarzian   derivative and univalent functions theory". Sci.Ser. A Math.Sci. (N. S.) (http://www.mat.utfsm.cl/ ), 57 – 60
  3. Fadipe – Joseph O. A. and Opoola T. O. (2009).  "Subordination Principle in Univalent Functions Theory". African Journal of Science and Technology(AJST)   Science and Engineering Series (http://www.ansti.org/ )  Vol. 10,   No. 1, pp 89 – 92
  4. Fadipe – Joseph O. A.  and Opoola T. O., (2008). "On Bloch Seminorm", Mathematical Sciences, (http://www.kiau.ac.ir/ )   vol. 2,  No 3, 309 – 316.
  5. Babalola, K. O. and Opoola T. O. "On the coefficient of a certain class of analytic functions. Advances in Inequalities for Series", (Edited by S. S. Dragomir and A. Sofo), Nova Science Publishers (http://www.novapublishers.com) (2008), 5 – 17
  6. Babalola, K. O. and Opoola T. O. "Radius problems for a certain class of analytic functions". Advances in Inequalities for Series, (Edited by S. S. Dragomir and A. Sofo), Nova Science Publishers (http://www.novapublishers.com) (2008), 19 – 24
  7. Opoola T. O. and Babalola, K. O. "Some applications of a lemma concerning analytic functions having positive real part in the unit disk". Int. J. Math. & Comp. Sc. (http://ijmcs.future-in-tech.net) 2 (4) (2007), 361 – 369
  8. Babalola, K. O. and T. O. Opoola. "A sharp inclusion theorem for a certain class of analytic functions defined by the Salagean derivative". Int. J. Math. & Comp. Sc. (http://ijmcs.future-in-tech.net) 2 (4) (2007), 371 – 375
  9. Oladipo A. T., Babalola, K. O. and Opoola T. O. "Generalized  convolution properties for certain classes of analytic functions", Research J. Applied Sciences 2 (3) (2007), 289 – 294.
  10. Fadipe – Joseph O. A.  and  Opoola T. O., (2007). "On starlikeness and Convexity properties of a Subclass of Univalent Functions", The Journal of Mathematical Association of Nigeria Vol. 34, No 2B, pgs 374 -379.
  11. J. A. Gbadeyan, T. O. Opoola and S. C. Osuala, (2007). "Qualitative properties of membrane elastic shells", Academy Journal of Science and Engineering, Vol. 5, No. 1, 51 – 57.
  12. Y. O. Aderinto and T. O. Opoola (2007), "On subordination properties for some classes of starlike functions". Scientia Africana Vol. 6, No. 11, 27 – 30.
  13. Babalola K. O. and Opoola, T. O. "Iterated integral transforms of Caratheodory functions and their applications to analytic and univalent functions", Tamkang Journal of Mathematics (http://www.math.tku.edu.tw) 37 (4) (Winter 2006), 355 – 366
  14. Fadipe – Joseph O. A.  and Opoola T. O.  (2005). "On the Norm of the Pre-Schwarzian derivatives", Nigeria Journal of Pure and Applied Sciences,Vol.  20, 1872 – 1878.
  15. Opoola, T. O., Babalola K. O., Fadipe-Joseph, O. A. and Rauf, K. "On coefficient bounds of a subclass of univalent functions", J. Nigerian Mathematical Society 24 (2004), 87 – 92
  16. T. O. Opoola and A. T. Oladipo (1997) "On some properties of a subclass of univalent functions". Nigerian Journal of Pure and Applied Science, Vol. 12, 569 – 572.
  17. T. O. Opoola and J. A. Gbadeyan (1996) "On certain properties for a subclass of univalent functions". Nigerian Journal of Pure and Applied Science, Vol. 11, 476 – 480.
  18. T. O. Opoola (1995) "On multidimensional analogue of Wieman’s theorem". Nigerian Journal of Mathematics and Applications, Vol. 8, No. 2, 89 – 94.
  19. T. O. Opoola (1993). "On the growth of of the minimum modulus of entire functions of exponential type". Proceedings of the Fourth Finnish-Polish Summer School in complex Analysis, Ber. Univ. Jyvaskyla Math. Inst. 55, 131 – 136.
  20. T. O. Opoola (1991). "On minimum modulus of entire functions". Journal of the Nigerian Mathematical Society, Vol. 10, 25 – 30.
  21. T. O. Opoola and J. A. Gbadeyan, (1990). "Entire functions of several complex variables of finite order", ABACUS Vol. 19, No. 2, 7 – 15.
  22. T. O. Opoola (1990) "On a lower-bound theorem of entire functions of several complex variables". Nigerian Journal of Mathematics and Applications, Vol. 3, 15 – 19.
  23. T. O. Opoola and J. A. Gbadeyan (1990). "On some properties of entire functions of several complex variables of regular growth". Journal of the Nigerian Mathematical Society, Vol. 5, 17 – 26.
  24. T. O. Opoola (1990). "On type of entire functions of several complex variables". ABACUS Vol. 19, No. 2, 1 – 6.
  25. Opoola, T.O. & Gbadeyan, J.A. (1986): "On Some Properties of Entire Functions of Several Complex Variables of Regular Growth." Journal of Nigerian Mathematical Society (JNMS), Vol. 5, pp. 17-78. Publisher: Nigerian Mathematical Society.
  26. Opoola, T.O. (1990): On Type of Entire Functions of Several Complex Variables, Journal of The Nigerian Mathematical Society, (ABACUS), Vol. 17, No.2, pp. 1-6. Publisher: Mathematical Association of Nigeria.
  27. Opoola, T.O. & Gbadeyan, J.A. (1990): Entire Functions of Several Complex Variables of Finite Order, ACACUS, Vol. 19, No. 2, pp. 7-15. Publisher: Mathematical Association of Nigeria.
  28. Opoola, T.O. (1990): On a Lower Bound Theorem of Entire Functions of Several Complex Variables, Nigerian Journal of Mathematics and Applications (NJMA), Vol. 3, pp. 15-19. Publisher: Kwara State Branch of Mathematical Association of Nigeria.
  29. Gbadeyan, J.A. & Opoola, T.O. (1990): Qualitative Properties of the Membrane Elastic Shells, Journal of the Mathematical Society of Nigeria (ABACUS), Vol. 12, pp. 107–102 Publisher: Mathematical Association of Nigeria.
  30. Opoola, T.O. (1991): On The Minimum Modulus of Entire Functions, Journal of the Nigerian Mathematical Society (JNMS), Vol. 10, pp. 25-30. Publisher: Nigeria Mathematical Society.
  31. Opoola, T.O. (1993): On The Growth of The Minimum Modulus of Entire Functions of Exponential Type. Edited Proceedings of The Fourth Finnish-Polish School in Complex Analysis at JYVASKYKLA Maths. Institute.
  32. Opoola, T.O. (1994): "On a New Subclass of Univalent Functions." Mathematical Cluj, Vol. 36 (59), No. 2, pp. 94–200. Publisher: Romania Academy of Science.
  33. Opoola, T.O. (1994): On Some Properties of Functions Meromorphically Univalent in the unit disk. ABACUS Vol. 24 No.2, pp. 315 -315. Publisher: Mathematical Association of Nigeria
  34. Opoola, T.O. (1995): On Multi-Dimensional Analogue of Wieman’s Theorem. Journal of Mathematics and Applications. Vol.8 No.2, pp. 89-94. Publisher: Kwara State Branch of Mathematical Association of Nigeria. Vol. 8, no 2, pp 89 -94
  35. Opoola, T.O. (1996): On Defect Divisors of Holomorphic Mappings. ABACUS Vol. 24, No.2, pp 203-214. Publisher: Mathematical Association of Nigeria.
  36.  Opoola, T.O. (1996): On Some Properties of the Proximity Function of Holomorphic Mappings. ABACUS Vol. 24, No.2, pp 301-304 Publisher: Mathematical Association of Nigeria.
  37. Opoola, T.O. & Gbadeyan J.A. (1996): On Certain Properties of a Subclass of Univalent  Functions, Nigerian Journal of Pure and Applied Sciences, Vol. 11, pp. 488-492. Publisher: Faculty of Science, University of Ilorin.
  38. Opoola, T.O. (1997): On a Condition for Univalency. Nigerian Journal of Mathematics and Applications, Vol. 10, pp. 172 – 176. Publisher: Kwara State Branch of Mathematical Association of Nigeria.
  39. Opoola, T.O. & Oladipo, A.T. (1997): On Some Properties of a Subclass of Univalent Functions. Nigerian Journal of Pure and Applied Science, Vol. 12, pp. 569-572. Publisher: Faculty of Science, University of Ilorin.
  40. Opoola, T.O. et al (2004): "On Coefficients Bound of a Subclass of Univalent Functions." Journal of Nigerian Mathematical Society. (JNMS), Vol. 24, pp. 87-92. Publisher: Mathematical Association of Nigeria.
  41. Fadipe Joseph O.A. and Opoola T.O. (2005): "On the Norm of Pre-Schwarzian Derivatives." Nigerian Journal of Pure and Applied. Vol. 20, pp. 1872 – 1878. Publisher: Faculty of Science, University of Ilorin.
  42. Babalola, K.O. and Opoola T.O. (2006): "Iterated Integral Transforms of Caratheodory Functions and their Applications to Analytic and Univalent Functions." Tamkang Journal of Mathematics 37 (4) (2006), 355 – 366. Publisher: Tamkang university, China.
  43. Opoola, T.O. and Babalola K.O. (2007): "Some Applications of a Lemma Concerning Analytics Functions having Positive Real Part." Journal of the Nigeria Mathematical Society.  Vol. 26 Publisher: Nigeria Mathematical Society.
  44. Babalola, K.O. and Opoola, T.O. (2007): "A Sharp Inclusion Theorem for Analytic Functions Involving the Salagean Derivatives."  Journal of the Nigerian Mathematical Society, Vol. 26 Publisher: Nigeria Mathematical Society.
  45. Oladipo A.T., Babalola, K.O. and Opoola T.O.(2007) Generalized Convolution Properties for Certain Classes of Analytic Functions. Research Journal of Applied Sciences 2 (3), 289 – 294. Publisher: Medwell Journals, Pakistan.
  46. Raufu, K. and Opoola, T.O.(2007): On a Differential Subordination of a Certain Subclass of Univalent Functions. International Journal of Mathematic and Computer Science. No.2 pp. 127 – 136. (http: llijmcs, future mtec.net)
  47. Aderinto, V.O. and Opoola, T.O.(2007): On Subordination Properties for Some Starlike Functions. Scientia Africana, An International Journal of Pure and Applied Science, Published by Faculty of Science University of Port Harcourt, Port Harcourt, Nigeria.
  48. Fadipe–Joseph, O.A. and Opoola, T.O.(2007) "On Starlikeness and Convexity Properties of a Subclass of Univalent Functions." ABACUS. Vol. 34 No 28. 374 – 379. Publisher: Mathematical Association of Nigeria. 
  49. Babalola, K.O. and Opoola, T.O. (2008) "Radius Problem for a Certain Class of Analytic Functions Involving the Salagean Derivatives." Advances in Inequalities for Series, pp15-21. Published by Nova Science Publishers Inc, New York. Edited by S.S. Dragomir and A. Sofo.
  50. Babalola, K.O. and Opoola, T.O. (2008): On the Coefficient of a  Certain Class of Analytic Functions Advances in Inequalities for Series,pp1-13. Published by Nova Science Publishers Inc, New York. Edited by S.S. Dragomir and A. Sofo.
  51.  Fadipe–Joseph, O.A. and Opoola, T.O. (2008): "On Bloch – Seminorm." Mathematical Sciences, Vol. 2 No 3, pp 309 – 316. Publisher: Department of Mathematics, Islamic Azad University-Karaj Branch, Karaj, Teheran, Iran.
  52. Opoola, T.O. and Fadipe–Joseph, O.A. (2009): "The Schwarzian Derivative and Univalent Functions Theory." SCIENTIA, Series A: Mathematical Sciences, Vol. 18, pp 57-59. Published by Universidad Technical Federico Santa Maria Valparaiso, Chile.
  53. Fadipe – Joseph, O.A. and Opoola, T.O.(2009): Surbordination Principles in Univalent Functions Theory. African Journal of Science and Technology (AJST). Science and Engineering Series. (http://www.ansti.org/) Vol. 10. No 1. 89 - 92 
  54. Makinde, D.O. and Opoola, T.O.(2010) On Sufficient condition for Starlikeness. General Mathematics, Vol. 18, pp. 35 -39. Publisher: Department of Mathematics, University “Lucian Blaga” of Sibiu, Romania.
  55.  Fadipe–Joseph, O.A. and Opoola, T.O.(2010) "On P-valent Functions." ICASTOR Journal of Mathematical Sciences, Vol.4, No1. pp. 83 – 86. Publisher: Indian Centre for Advanced Scientific and Technological Research.
  56. Opoola, T. O. (2011) Characterization Theorem For Certain Class of Analytic Functions. To Appear. Proceedings of the XVI-th Conference on Analytic Functions and Related Topics, Chelm, Poland
  57. Oyekan, E. A. and Opoola, T. O. (2011) "Subordination Properties Associated With A Certain Subclass of Analytic Functions Defined by Salagean Derivative." To Appear. Proceedings of the XVI-th Conference on Analytic Functions and Related Topics, Chelm, Poland
  58. Makinde, D. O. and Opoola, T. O. (20011); On the Radius of Starlikeness and Convexity of Certain Subclass of Analytic Functions. Far East Journal of Mahematical Sciences.Vol.56,No.1.pp. 1 – (http://pphmj.com/journals/fjms.htm)